You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Shadowing Property of Continuous Maps
Tomáš Gedeon and Milan Kuchta
Proceedings of the American Mathematical Society
Vol. 115, No. 1 (May, 1992), pp. 271-281
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2159597
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study continuous maps of an interval into itself. We find the necessary and sufficient condition for the maps of the type 2n to have the shadowing property. Further we show that any chaotic map, which has only cycles of order a power of 2, does not have the shadowing property.
Proceedings of the American Mathematical Society © 1992 American Mathematical Society